Mao, X. and Yin, J. and Wu, F. (2009) Generalized stochastic delay Lotka-Volterra systems. Stochastic Models, 25 (3). pp. 436-454. ISSN 1532-6349Full text not available in this repository. (Request a copy from the Strathclyde author)
This article deals with a class of generalized stochastic delay Lotka-Volterra systems of the form dX(t) = diag(X1(t), X2(t),..., Xn(t))[(f(X(t)) + g(X(t - τ)))dt + h(X(t))dB(t)]. Under some unrestrictive conditions on f, g, and h, we show that the unique solution of such a stochastic system is positive and does not explode in a finite time with probability one. We also establish some asymptotic boundedness results of the solution including the time average of its (β + )-order moment, as well as its asymptotic pathwise estimation. As a by-product, a stochastic ultimate boundedness of the solution for this stochastic system is directly derived. Three examples are given to illustrate our conclusions.
|Keywords:||asymptotic boundedness of moment, brownian motion, lotka-volterra model, stochastic delay differential equation, stochastic ultimate boundedness, Mathematics, Modelling and Simulation, Applied Mathematics, Statistics and Probability|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Mrs Carolynne Westwood|
|Date Deposited:||11 Jan 2010 16:56|
|Last modified:||27 Apr 2016 13:40|